Roberto Longo
Roberto Longo
Dipartimento di Matematica, Universitŕ di Roma Tor Vergata
Verified email at mat.uniroma2.it - Homepage
TitleCited byYear
Index of subfactors and statistics of quantum fields. I
R Longo
Communications in Mathematical Physics 126 (2), 217-247, 1989
3871989
Nets of subfactors
R Longo, KH Rehren
Reviews in Mathematical Physics 7 (04), 567-597, 1995
2591995
A theory of dimension
R Longo, JE Roberts
K-theory 11 (2), 103-159, 1997
2331997
Standard and split inclusions of von Neumann algebras
S Doplicher, R Longo
Inventiones mathematicae 75 (3), 493-536, 1984
2311984
A duality for Hopf algebras and for subfactors. I
R Longo
Communications in mathematical physics 159 (1), 133-150, 1994
2151994
Multi-Interval Subfactors and Modularity of Representations in Conformal Field Theory
Y Kawahigashi, R Longo, M Müger
Communications in Mathematical Physics 219 (3), 631-669, 2001
2072001
Index of subfactors and statistics of quantum fields II. Correspondences, braid group statistics and Jones polynomial
R Longo
Communications in Mathematical Physics 130 (2), 285-309, 1990
1961990
Modular structure of the local algebras associated with the free massless scalar field theory
PD Hislop, R Longo
Communications in Mathematical Physics 84 (1), 71-85, 1982
1761982
Modular localization and Wigner particles
R Brunetti, D Guido, R Longo
Reviews in Mathematical Physics 14 (07n08), 759-785, 2002
168*2002
Modular structure and duality in conformal quantum field theory
R Brunetti, D Guido, R Longo
Communications in Mathematical Physics 156 (1), 201-219, 1993
1641993
A Galois correspondence for compact groups of automorphisms of von Neumann algebras with a generalization to Kac algebras
M Izumi, R Longo, S Popa
journal of functional analysis 155 (1), 25-63, 1998
1601998
The conformal spin and statistics theorem
D Guido, R Longo
Communications in Mathematical Physics 181 (1), 11-35, 1996
1471996
Classification of local conformal nets. Case c< 1
Y Kawahigashi, R Longo
Annals of mathematics, 493-522, 2004
1422004
Relativistic invariance and charge conjugation in quantum field theory
D Guido, R Longo
Communications in Mathematical Physics 148 (3), 521-551, 1992
1281992
Minimal index and braided subfactors
R Longo
Journal of functional analysis 109 (1), 98-112, 1992
1031992
Extensions of Conformal Nets and Superselection Structures
D Guido, R Longo, HW Wiesbrock
Communications in mathematical physics 192 (1), 217-244, 1998
971998
An algebraic spin and statistics theorem
D Guido, R Longo
Communications in Mathematical Physics 172 (3), 517-533, 1995
971995
Charged sectors, spin and statistics in quantum field theory on curved spacetimes
D Guido, R Longo, JE Roberts, R Verch
Reviews in Mathematical Physics 13 (02), 125-198, 2001
922001
On Noether's theorem in quantum field theory
D Buchholz, S Doplicher, R Longo
Annals of Physics 170 (1), 1-17, 1986
891986
Solution of the factorial Stone-Weierstrass conjecture
R Longo
Inventiones mathematicae 76 (1), 145-155, 1984
881984
The system can't perform the operation now. Try again later.
Articles 1–20